# SDR SWAA2022071115077

- Difficulty date: June 3, 2022
- Submitted: July 11, 2022
- Operation: Air carrier
- Aircraft: N481WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 29853
- Aircraft time: 60,481 hours, 35,778 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Track
- Condition: Cracked
- Location: Aft Cargo
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK TRACK RBBL 13.84 LOCATED BS 767 AT AFT CARGO COMPARTMENT 2022-268241 / [01] TOOL USED: EDDY CURRENT FLAW DETECTOR; P/N: NORTEC 600 D; S/N: 210136503; DUE DATE: 11-APR-23.;[02] TOOL USED DIGITAL CALIPER P/N: 500-197-30 S/N: A21303945 DUE DATE: 06-MAY-22.;[03] TOOL USED EDDY CURRENT EQUIPMENT PN: NORTEC 500D; SN: N500X12101V022240; DUE DATE: 27-JAN-23;[04] REPAIRED CARGO TRACK BTW BS 747 TO BS 787 RBBL 13.84 AT AFT CARGO COMPARTMENT IAW B737-700 SRM 53-00-53-2R-3 REPAIR 3 ALTERNATIVE 2. SEE INDIVIDUAL STEP SIGNOFF BELOW;[05] CORRECTED STEP 4: REPAIRED CARGO TRACK BTW BS 747 TO BS 787 RBBL 13.84 AT AFT CARGO COMPARTMENT IAW B737-700 SRM 53-00-53-2R-3 REPAIR 3 ALTERNATIVE 2. SEE INDIVIDUAL SIGNOFF BELOW;[06] CORRECTED STEP 4: REPAIRED CARGO TRACK BTW BS 747 TO BS 787 RBBL 13.84 AT AFT CARGO COMPARTMENT IAW B737-700 SRM 53-00-53-2R-3 REPAIR 3 ALTERNATIVE 2. SEE INDIVIDUAL SIGNOFF BELOW
